MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation; no pictures were provided.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
It was reported on 09/13/2022 by a sales representative via email that an ar-3652ttsp fibertak suture was ripped.This was discovered during a case with no patient harm.

Brand Name
SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18452778
Report Number1220246-2024-00128
Device Sequence Number7092374
Product Code MBI
UDI-Device Identifier10888867362946
UDI-Public10888867362946
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K203268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Device Catalogue NumberAR-3652TTSP
Device Lot Number14940350
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown